# SDR 96ZZZX6056

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 870/897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP, CORROSION FOUND IN THE AFT CARGO PIT, S29R FROM STA 870 - STA 897.  S29R WAS NOT CORRODED, INTERCOSTAL ON TOP WAS CORRODED AND CRACKED.  REMOVED CORROSION, CORROSION WAS OUT OF LIMITS IAW DC9 SRM 53-01 FIG 1, SRM 51-10-3.  RECEIVED NEW INTERCOSTAL.  DRILLED, DEBURRED, AND INSTALLED INTERCOSTAL IAW DC9 SRM'S 51-30-5, 51-30-2, 51-20-3, 51-10-4.
